# SDR MALA040288

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT IN RAIN, A SPARK FLEW PAST THE F/O FROM WINDSCREEN WITH SLIGHT SMOKE.  MEM MX SUSPECT STATIC DISCHARGE, INSPECTED WIRING AND CONDITION, NO APPARENT SIGNS OF SCREEN DAMAGE ETC, OPERATED WINDSHIELD HEAT SYSTEM CHECKS GOOD.  OK FOR RETURN TO SERVICE.
